# SDR F3LA200800318

- Difficulty date: June 10, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347648720000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C044885.  DURING C4 S1 C-CHECK INSPECTION NOTED AFT CARGO COMPARTMENT FLOOR FRAME 59 U-CHANNEL IS CORRODED FROM STRINGER 41 RT TO STRINGER 38 LT.  MAINTENANCE REMOVED AND REPLACED U-CHANNEL IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-44-11 AND SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
